# SDR R61A2022040800256

- Difficulty date: April 5, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N453YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000879
- Aircraft time: 2,098 hours, 1,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Condition: Vibrates
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD POP OUTSIDE OF AIRCRAFT. DECLARED EMERGENCY, RETURNED TO FIELD. ACCOMPLISHED GVI AND PRESSURIZATION CHECKS GOOD, NO DEFECTS NOTED. LATER FOUND L1 DOOR DEFLECTOR VIBRATING. R&R L1 DOOR DEFLECTOR.
